Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 5, pp 429–432 | Cite as

Distribution of certain functionals for a random walk with steps that are bounded below

  • M. E. Zyukov
Brief Communications
  • 23 Downloads

Keywords

Random Walk 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. A. Borovkov, Random Processes in Queueing Theory [in Russian], Nauka, Moscow (1972).Google Scholar
  2. 2.
    L. Takac, Combinatorial Methods in the Theory of Stochastic Processes, Wiley, New York (1967).Google Scholar
  3. 3.
    V. S. Korolyuk, Boundary-Value Problems for Compound Poisson Processes [in Russian], Naukova Dumka, Kiev (1975).Google Scholar
  4. 4.
    I. I. Ezhov, “Markov chains that are homogeneous with respect to the second component and their application to a problem about the time of exit after a given level,” in: Proceedings of the Sixth Mathematical School in Probability Theory and Mathematical Statistics [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1969), pp. 295–312.Google Scholar
  5. 5.
    J. H. B. Kemperman, The Passage Problem for Stationary Markov Chains, University of Chicago Press, Chicago (1961), p. 127.Google Scholar
  6. 6.
    I. I. Gihman and A. V. Skorokhod, Theory of Stochastic Processes, Springer-Verlag (1974).Google Scholar
  7. 7.
    F. R. Gantmacher, Theory of Matrices, Chelsea Publ.Google Scholar
  8. 8.
    M. T. Korniichuk and L. N. Markova, “Investigation of a class of discrete-time queueing systems,” Preprint 77.9, Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • M. E. Zyukov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations